MathSciNet Relay Station
MathSciNet bibliographic data
MR929415 (89f:16045) 16A68 (16A27 16A70)
Giambruno, Antonino; Sehgal, Sudarshan K. A Lie property in group rings. Proc. Amer. Math. Soc. 105 (1989), no. 2, 287–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement